Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2025, 5:48 PM CDT for Marquette County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2025, 5:48 PM CDT (22:48 UTC)
- Expired
- May 15, 2025, 6:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 118 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 3:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
840
WUUS53 KMKX 152248
SVRMKX
WIC077-152330-
/O.NEW.KMKX.SV.W.0041.250515T2248Z-250515T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
548 PM CDT Thu May 15 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Marquette County in south central Wisconsin...
* Until 630 PM CDT.
* At 548 PM CDT, a severe thunderstorm was located 10 miles northwest
of Portage, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Montello, Westfield, Lawrence, Packwaukee, Oxford, Endeavor,
Springfield Corners, Briggsville, and Harrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.
&&
LAT...LON 4364 8945 4364 8960 4398 8960 4398 8925
4397 8925
TIME...MOT...LOC 2248Z 203DEG 41KT 4368 8957
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON2 follow-up statements
160
WWUS53 KMKX 152306
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
606 PM CDT Thu May 15 2025
WIC077-152330-
/O.CON.KMKX.SV.W.0041.000000T0000Z-250515T2330Z/
Marquette WI-
606 PM CDT Thu May 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN MARQUETTE COUNTY...
At 606 PM CDT, a severe thunderstorm was located over Westfield, or
15 miles southwest of Wautoma, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Montello, Westfield, Lawrence, Packwaukee, Oxford, Springfield
Corners, and Harrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4372 8940 4375 8954 4398 8960 4398 8925
4397 8925
TIME...MOT...LOC 2306Z 203DEG 41KT 4387 8946
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER508
WWUS53 KMKX 152325
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
625 PM CDT Thu May 15 2025
WIC077-152334-
/O.EXP.KMKX.SV.W.0041.000000T0000Z-250515T2330Z/
Marquette WI-
625 PM CDT Thu May 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARQUETTE COUNTY WILL
EXPIRE AT 630 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.
LAT...LON 4372 8940 4375 8954 4398 8960 4398 8925
4397 8925
TIME...MOT...LOC 2324Z 203DEG 41KT 4403 8936
$$
CMILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:28 PM CDT, 2 hours 20 minutes earlier. Its key messages:
- There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development is in progress (as of now, 300 PM CDT). By around 9 PM CDT this evening, the storms should move east over Lake Michigan, marking the end of the event.
- A Tornado Watch is in effect until 10 PM this evening for the entire CWA.
- Marine Dense Fog will linger over the northern three quarters of Lake Michigan, mainly in the western half of the open waters and western nearshore zones until the front clears it out this evening.
- Additional scattered (30 to 60 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
- Gusty south to southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 3:28 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Thu May 15 2025
.KEY MESSAGES...
- There is a level 3 out of 5 threat for severe thunderstorms
this afternoon and evening, with a threat for very large hail,
tornadoes, and strong wind gusts. Initial storm development is
in progress (as of now, 300 PM CDT). By around 9 PM CDT this
evening, the storms should move east over Lake Michigan,
marking the end of the event.
- A Tornado Watch is in effect until 10 PM this evening for the
entire CWA.
- Marine Dense Fog will linger over the northern three quarters
of Lake Michigan, mainly in the western half of the open
waters and western nearshore zones until the front clears it
out this evening.
- Additional scattered (30 to 60 percent chances) showers and
thunderstorms are possible Friday afternoon and early evening.
A couple of these storms may reach severe levels.
- Gusty south to southwest winds are expected Friday in the
late morning and afternoon hours. Gusts of 35 to 45 MPH are
expected.
&&
.SHORT TERM...
Issued 325 PM CDT Thu May 15 2025
Rest of today through Tonight:
Convection has initiated in southwestern / western Wisconsin,
and from this point forward, storms are expected to grow more
intense and increase in coverage, tracking northeastward. A
Tornado Watch is in effect until 10 PM this evening for the
entire region. Please be on alert for severe thunderstorm and
tornado warnings!
Breezy southeast winds expected ahead of the approaching
frontal boundary, veering southwest behind the boundary after
thunderstorms pass. Boundary is currently along a La Crosse to
Monroe WI Line.
Friday:
A level 1 out of 5 risk for severe thunderstorms is also present
Friday afternoon, with the highest potential in southeastern /
east-central WI. HREF mean SBCAPE exceeds 1000 joules Friday
afternoon, with most CAMs developing scattered convection
beginning in the early to mid afternoon, roughly 1 to 4 PM. Peak
coverage / intensity 3 to 7 PM, then winding down thereafter.
Forecast soundings feature a very / well mixed column, with very
high LCL heights (reducing the tornado threat to near zero).
Lapse rates, however, would be supportive of a marginal severe
hail and wind gust threat from any storms that are able to
survive dry air entrainment and persist / strengthen. Wind gusts
will likely be the primary concern (combo of strong low-level
lapse rates and plenty of momentum aloft).
Even without the thunderstorms, soundings indicate that strong
wind gusts could mix down to the surface. 35 to 45 MPH wind
gusts are in the forecast, and a Wind Advisory cannot be ruled
out for the late morning and afternoon hours of Friday. A Gale
Watch is in effect for all adjacent nearshore zones of Lake
Michigan.
Sheppard
&&
.LONG TERM...
Issued 325 PM CDT Thu May 15 2025
Saturday through Thursday:
Low pressure continues northeastward from the upper Great Lakes on
Saturday, allowing breezy west winds to continue ushering in a
cooler airmass, with daytime highs in the mid 60s expected all areas
and only a slight chance (10-30%) for lingering light rain
showers, mainly in central and east-central Wisconsin. Strong
high pressure builds into northern Manitoba and Ontario Canada
on Sunday, allowing for slow north winds, dry weather, and a
weak backdoor cold front / lake breeze (modest northeast winds)
for eastern WI through the afternoon hours of Sunday. Hence,
high temps moderate to the mid to upper 60s inland, while
eastern WI remains cooler, with low 50s along the lakeshore.
Low pressure tracking eastward from the central Plains and passing
just south of our region is likely to deliver a wetting rainfall to
the region next Tuesday or Wednesday. Generally expecting
daytime highs to hold in the 60s for inland areas through the
period. East winds induced by the low to our south should keep
eastern WI cool.
Sheppard
&&
.AVIATION...
Issued 325 PM CDT Thu May 15 2025
Thunderstorms are beginning to develop over western /
southwestern Wisconsin, and are likely to rapidly intensify to
severe levels, tracking east-northeastward through the region
and increasing in coverage. By around 9 PM CDT, storms should
push east of Sheboygan / Milwaukee / Kenosha and move out over
Lake Michigan, bringing an end to the event. Large hail,
damaging winds, and tornadoes are all possible as these storms
roll through. Cumulonimbi are likely to be relatively high-
based (5,000 ft or so) to start, but as storms congeal / merge,
this could descend. Expect frequent lightning with all storms.
Breezy southeast winds with gusts to 20-30 kt expected ahead of
the boundary (gustiest further west), turning southwest as the
boundary and thunderstorms pass. Southwest winds gradually
subside into this evening. Dry weather and mostly clear skies
likely late tonight.
Sheppard
&&
.MARINE...
Issued 325 PM CDT Thu May 15 2025
The northern three quarters of the lake remain under a Dense Fog
Advisory until 7 PM CDT this evening. The majority of this fog
along southern and eastern portions of the lake has already eroded
based on satellite observations. Western nearshore and open
water zones could continue to observe fog until the front clears
it out this evening.
South to southeast winds this afternoon and evening are expected
to remain well below gale force, due to warmer air over the cold
lake. Thunderstorms are expected along a cold front this
evening. Strong to severe storms with large hail will be
possible. Winds will turn southwest behind the front.
Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts approach gale force over the western shoreline areas
ahead of the main cold front Friday afternoon. An additional round
of thunderstorms will be possible with this secondary front, with
a few strong to severe storms possible again, especially across
the south half of the lake.
Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds decelerate and turn
north Saturday night into Sunday, as high pressure builds in north
of the region.
Sheppard
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 11 PM
Thursday.
Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
PM Friday.
Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876 until 7 PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, May 15, 2:36 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 236 PM CDT Thu May 15 2025 WIZ046-047-051-052-056>060-062>072-161945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A level 3 out of 5 risk for severe thunderstorms is forecast this afternoon and evening. All hazards are possible, including large to very large hail, tornadoes, and damaging wind gusts. Storms should move out of the region around 9 PM CDT this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms will be possible Friday as well. A couple storms may reach severe levels. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again Friday afternoon. LMZ643>646-161945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Dense Fog Advisory is in effect for visibility less than one nautical mile until 7 pm CDT. A Small Craft Advisory is in effect this afternoon and evening for breezy southeast winds. A broken line of strong to severe thunderstorms is expected between 6 and 9 PM CDT this evening. Damaging wind gusts and large hail may occur. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible again Friday. A few strong to severe storms may occur. A Gale Watch is in effect Friday for south to southwest winds gusting to 35 knots. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Dense Fog Advisory is in effect for the northern three quarters of the open waters until 7 pm CDT. Thunderstorms are expected this evening, with a few severe storms possible. .DAYS TWO THROUGH SEVEN...Friday through Thursday There will be a chance for thunderstorms again Friday, especially across the south half of the lake. A few strong to severe storms may occur. A few gusts to gale force may occur along the western edge of the lake on Friday, but are not expected to reach the open waters due to the stability of the marine airmass. Sheppard www.weather.gov/mkx
In the hours before
Local storm report, May 15, 5:24 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
524 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Hail Dousman 43.02N 88.47W
05/15/2025 E1.50 Inch Waukesha WI Public
Relayed via X with photo.
&&
MRCLocal storm report, May 15, 5:30 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
530 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 1 NW Wisconsin Dells 43.64N 89.79W
05/15/2025 E1.75 Inch Sauk WI Public
Relayed via X with photo.
&&
MRCLocal storm report, May 15, 5:33 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
533 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM Hail 1 N Wales 43.02N 88.37W
05/15/2025 E1.00 Inch Waukesha WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCLocal storm report, May 15, 5:38 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
538 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM Hail 1 NW Nashotah 43.10N 88.41W
05/15/2025 M1.00 Inch Waukesha WI Public
&&
MRCLocal storm report, May 15, 5:43 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
543 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 1 W Dousman 43.02N 88.49W
05/15/2025 M1.00 Inch Waukesha WI Amateur Radio
&&
MRCLocal storm report, May 15, 5:45 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
545 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Hail 3 S Richfield 43.20N 88.24W
05/15/2025 M1.00 Inch Washington WI Amateur Radio
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:20 PM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 15 hr |
| May 15, 3:04 AM CDT | Gale Watch | MKX | 23 hr | |
| May 15, 3:04 AM CDT | Small Craft Advisory | MKX | 20 hr | |
| May 15, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 47 min |
| May 15, 3:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Marquette, Sauk | 52 min |
| May 15, 3:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 46 min |
| May 15, 4:04 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 26 min |
| May 15, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 44 min |
| May 15, 4:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 57 min |
| May 15, 4:18 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 27 min |
| May 15, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 21 min |
| May 15, 4:40 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 65 min |
| May 15, 4:44 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette | 46 min |
| May 15, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| May 15, 5:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 43 min |
| May 15, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 55 min |
| May 15, 5:26 PM CDT | Tornado Warning | MKX | Dodge | 49 min |
| May 15, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 26 min |
| May 15, 5:37 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 68 min |
| May 15, 5:40 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 50 min |
| May 15, 5:57 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 48 min |
| May 15, 5:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 44 min |
| May 15, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 43 min |
| May 15, 6:02 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Washington | 28 min |
| May 15, 6:12 PM CDT | Tornado Warning | MKX | Fond du Lac | 16 min |
| May 15, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 50 min |
| May 15, 6:21 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 15, 6:21 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 39 min |
| May 15, 6:23 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 37 min |
| May 15, 6:24 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 36 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 79 min |
| May 15, 6:29 PM CDT | Special Marine Warning | MKX | 2 hr | |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 48 min |
| May 15, 6:56 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.